# SDR 06FDEA0344

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FIXED TRAILING EDGE HAS CHAFE MARK AND SPOTS OF GOUGES FROM WS 224.5 TO   WS 625.0 (SKIN UNDER FWD END OF SPOILER.)  FABRICATED AND INSTALLED NEW STRAPS IAW SRM 57-30-2 REPLACEMENT PARTS FABRICATED ON TRAVELERS T5/564670,T5/564665,T5/564668,T5/564644,
